Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 5 > No. 2


Economic Design of X Control Chart for DEWMA under Non-Normal Population

PP: 321-328
J. R. Singh, Manzoor A. Khanday,
In this paper, mathematical investigation has been made to study the effect of double exponentially weighted moving average (DEWMA) model on economic design of X control chart for non-normal population. Formulae are derived for calculating the value of n and h when the characteristics of an item posses DEWMA model. The sample mean of DEWMA model has been represented by first four terms of an Edgeworth series. A numerical example is given to verify the performance of DEWMA model in the presence of non-normality. The DEWMA charts working together with non-normality affects the control chart scheme when small to moderate shifts in the mean of the controlled parameter are expected. It is found that when shifts are uncertain the optimal design for DEWMA chart should be more conservative.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved